Open Journal of Modelling and Simulation

Vol.3 No.3(2015), Paper ID 56936, 7 pages

DOI:10.4236/ojmsi.2015.33007

 

Some New Results on the Number of Paths

 

Beih S. El-Desouky, Abdelfattah Mustafa, E. M. Mahmoud

 

Mathematics Department, Faculty of Science, Mansoura University, Mansoura, Egypt
Mathematics Department, Faculty of Science, Mansoura University, Mansoura, Egypt
Mathematics Department, Faculty of Science, Aswan University, Aswan, Egypt

 

Copyright © 2015 Beih S. El-Desouky, Abdelfattah Mustafa, E. M. Mahmoud et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


El-Desouky, B. , Mustafa, A. and Mahmoud, E. (2015) Some New Results on the Number of Paths. Open Journal of Modelling and Simulation, 3, 63-69. doi: 10.4236/ojmsi.2015.33007.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.